# SDR QR9R2022122100001

- Difficulty date: December 21, 2022
- Submitted: December 21, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720199147
- Aircraft time: 3,554 hours
- System (JASC): 2210 · Autopilot System
- Part: Trim Motor
- Part number: 41800879001
- Part serial: 3062
- Condition: Failed
- Stage of operation: HO
- How discovered: V
- Nature of condition: G
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE-OFF DUE TO AUTOPILOT FAILED TEST FIVE TIMES. TEST FLIGHT EVAL REVEALED DURING MULTIPLE AP TESTS, AP1 AND AP2 FAILED EACH 3 TIMES WITH YAW CAUTION ON THE PFDS AND YAW TRIM MESSAGE ON THE CAD. AP TEST DID PASS ON OCCASION DURING TESTING. UNABLE TO RETRIEVE AFCS MODES OR APMS BIT CODES.REMOVED AND REPLACED YAW TRIM MOTOR IAW AMM 67-14-00,4-1, AMM 22-10-00,5-1. COMPLETED MTF IAW AMM 05-60-00, 6-1.
